# SDR SWAA2019111138757

- Difficulty date: October 19, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER CRACKED STRUCTURE INTERNAL AREA LOCATION STA. 129.50, 26" FROM SPAR. / REPAIRED VERTICAL STIFFENER IAW SRM.
